# SDR HALA2016041200125

- Difficulty date: April 12, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 53.2-53.4, 1959 HAS 1X AREA OF CORROSION.  SEAT TRACK CORROSION REMOVED.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 1, CHAP 5, ASSESSED OUT OF LIMITS, LEVEL 2.  IAW SRM 53-31-15, REV 89.  SEAT TRACK SECTION REPLACED IAW SRM 51-72-11, REV 89, DWG F533326941000.  RII OF COMPLETED REPLACED SEAT TRACK CARRIED OUT IAW GMM, VOL 1, CHAP 5.
